# SDR SWIA202161900

- Difficulty date: September 7, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER BULKHEAD WEB AT FS 280.0  CORRODED      (C-CHECK RO 10/22/2021)    REPAIRED RH LOWER BULKHEAD WEB AT FS280.0 REF CRJ900 SRM 53-11-10-201-004-A01. COMLIED WITH TASK CARD 51-900-1002-SKY.
